Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

On capram for panic and anxiety attacks. Why is chest in pain?

Hello , I m 20 years old male. I m experiencing anxiety disorder includes panic attacks. However, my psychiatrist asked me to use a medication called capram 20MG, and since I used it I became much better, but I got a lot of and panic attacks and Heart palpitations.. I went to a Cardiologist and I did ECG and ECHO, the result of these two exams where normal.. but right know I m experiencing a sharp chest pain while playing sports like football. and if the pain start a stop right away then it goes away by the time.. so is this normal..? note/ my family history with heart issues are good, because we don’t have them.
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear patient,

Thanks for your health concerns. Extremely uncommon but not impossible for your symptoms to come from the heart, most likely muskuloskeletal in nature vs generated as part of your anxiety disorder. A normal EKG and Echo are very reassuring. However, if you are still very concerned your cardiologist could order a treadmill test to see if symptoms can be replicated.

Truly yours,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Thu, 27 Jun 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor